MathSciNet Relay Station
MathSciNet bibliographic data
MR1074625 35J65 (35A20 47H15 58C27)
Ruf, Bernhard Singularity theory and the geometry of a nonlinear elliptic equation. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 17 (1990), no. 1, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement